MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048873
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " we have been made aware that this product has failed on the cuff not inflating so making this product useless.We have found more across the 21 theatres in the trust and we have quite a number that is affected with the two batch numbers which we would like returned and replaced.The patient was fine and suffered no harm".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ET TUBE,CF,7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key17350182
Report Number3003898360-2023-01131
Device Sequence Number5206011
Product Code BTR
UDI-Device Identifier14026704759146
UDI-Public14026704759146
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2024
Device Model NumberIPN048873
Device Catalogue Number5-10115
Device Lot Number73E1900552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown